# SDR MASA200500690

- Difficulty date: September 1, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 23,121 hours, 20,036 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2897 PHL.  ABORTED A TAKEOFF DUE TO A TAKEOFF CONFIG ISSUE.  AFTER BRINGING THE PLANE TO A STOP THE CAPTAIN NOTICED HIS RUDDER TRIM WAS NOT ALIGNED.  RE-ALIGNED TRIM AND THE MESSAGE WENT AWAY.
